Mathematics of computation. Volume 78, Number 265, 2009
Contents of Volume 78, Number 265 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Superconvergent discontinuous Galerkin methods for second-order elliptic problems Bernardo Cockburn; Johnny Guzmán; Haiying Wang Mat...
محفوظ في:
المؤلف الرئيسي: | American Mathematical Society |
---|---|
التنسيق: | مقال |
اللغة: | English |
منشور في: |
American Mathematical Society
2009
|
الموضوعات: | |
الوصول للمادة أونلاين: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/438 |
الوسوم: |
إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
مواد مشابهة
-
Mathematics of computation. Volume 78, Number 268, 2009
بواسطة: American Mathematical Society
منشور في: (2009) -
Mathematics of computation. Volume 78, Number 266, 2009
بواسطة: American Mathematical Society
منشور في: (2009) -
Mathematics of computation. Volume 78, Number 267, 2009
بواسطة: American Mathematical Society
منشور في: (2009) -
Journal of the American Mathematical Society. Volume 22, Number 4, 2009
بواسطة: American Mathematical Society
منشور في: (2009) -
Journal of the American Mathematical Society. Volume 22, Number 1, 2009
بواسطة: American Mathematical Society
منشور في: (2009)